# SDR MASA2012091325106

- Difficulty date: September 13, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 23,942 hours, 16,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RTF DECLARE EMERGENCY NLG DID NOT RETRACT.  ADJUSTED GEAR PROX SWITCHES PX03 AND PX24, OPS NORMAL.
